# SDR ASMF201602007

- Difficulty date: January 24, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 45,673 hours, 5,057 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T1200383
- Condition: Leaking
- Location: Lt Mlg
- Part time: 45,673 hours, 5,057 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE HYD CENTRAL SYS QTY DECREASED TO 0.14 GAL & THE MSG IN EICAS & STATUS OF AUTO BRAKE SOL VLV WAS SHOWN.  PERFORMED ACFT TURN AROUND, DETECTING HYD LEAK IN LT MLG HOSE.  THE HOSE WAS REPLACED IAW AMM 20-10-14 & AMM 32-32-01, TESTED CORRECT & THE FIM 32-42 TASK 804 PROCEDURE WAS PERFORMED, NO CONFIRMING FAILURE OF AUTO BRAKE, ALL CORRECT.
